5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752
G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” Journal of the ACM, vol. 66, no. 4, p. 31, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950   OA
G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” presented at the CONCUR: Concurrency Theory, Berlin, Germany, 2017, vol. 85, p. 17.
View | Files available | DOI | arXiv
 
[3]
2016 | Conference Paper | IST-REx-ID: 1389   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On recurrent reachability for continuous linear dynamical systems,” in LICS ’16, New York, NY, USA, 2016, pp. 515–524.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1380   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On the complexity of the orbit problem,” Journal of the ACM, vol. 63, no. 3, 2016.
View | DOI | Download (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On the skolem problem for continuous linear dynamical systems,” presented at the ICALP: Automata, Languages and Programming, Rome, Italy, 2016, vol. 55.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 6752
G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” Journal of the ACM, vol. 66, no. 4, p. 31, 2019.
View | Files available | DOI | Download (ext.) | arXiv
 
[4]
2017 | Conference Paper | IST-REx-ID: 950   OA
G. Avni, T. A. Henzinger, and V. K. Chonev, “Infinite-duration bidding games,” presented at the CONCUR: Concurrency Theory, Berlin, Germany, 2017, vol. 85, p. 17.
View | Files available | DOI | arXiv
 
[3]
2016 | Conference Paper | IST-REx-ID: 1389   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On recurrent reachability for continuous linear dynamical systems,” in LICS ’16, New York, NY, USA, 2016, pp. 515–524.
View | DOI | Download (ext.)
 
[2]
2016 | Journal Article | IST-REx-ID: 1380   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On the complexity of the orbit problem,” Journal of the ACM, vol. 63, no. 3, 2016.
View | DOI | Download (ext.)
 
[1]
2016 | Conference Paper | IST-REx-ID: 1069   OA
V. K. Chonev, J. Ouaknine, and J. Worrell, “On the skolem problem for continuous linear dynamical systems,” presented at the ICALP: Automata, Languages and Programming, Rome, Italy, 2016, vol. 55.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed